# SDR SWIA201541102

- Difficulty date: April 3, 2015
- Submitted: April 24, 2015
- Operation: Air carrier
- Aircraft: N452SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7716
- Aircraft time: 29,326 hours, 24,501 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND A DENT ON THE RT UPPER WING SURFACE 5.25" OTBD OF WS 47.61, 11.25" FORWARD OF THE WING T/E AND 2.5" INBD OF THE RT WING INBD GROUND SPOILER. DENT DEPTH IS 0.0255".  PERMANENT REPAIR , COMPLETED ON RH UPPER WING SURFACE 5.25" OTBD OF WS 47.61, 11.25" FORWARD OF THE WING T/E AND 2.5" INBD OF THE RT WING INBD GROUND SPOILER REF STS EA.
